# SDR 0100226625

- Difficulty date: January 18, 2001
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N625US
- Make and model: Boeing 747251B
- Aircraft serial: 21707
- Aircraft time: 81,965 hours, 13,958 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

DURING CLIMB AT 24,000 FEET, THE PRESSURIZATION AUTO FAIL LIGHT ILLUMINATED ACCOMPANIED WITH THE NR 2 PACK TRIPPING AND THE PRESSURE RELIEF LIGHT ILLUMINATING.  PERFORMED AN EMERGENCY DESCENT TO 10,000 FEET AND CABIN WAS CONTROLLED MANUALLY AT 14,000 FEET.  AIRCRAFT RETURNED TO NRT AND LANDED WITHOUT INCIDENT.  REPLACED THE CABIN PRESSURE CONTROLLER, CONTROL PANEL, AND PRESSURE RELIEF VALVE.  OPERATIONAL CHECK GOOD.
